Active ingredient (in each tablet): Loratadine 10 mg (Antihistamine)
Inactive Ingredients: Lactose monohydrate, magnesium stearate, microcrystalline cellulose, sodium starch glycolate.
- Adults and children 6 years and over 1 tablet daily; not more than 1 tablet in 24 hours
- Children under 6 years of age Ask a doctor
- Consumers with liver or kidney disease Ask a doctor
There are no reviews yet.